Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Child shows wide gait, no co-ordination, aspherger symptoms. Episode of heart rate dropping on first round of potocin. Opinion?

Hi Dr. Keerthi, My son was induced with potosin and his heart stopped. He was born via C-section. He remained light purple in color for a long time. He never formed a real stool . At one month old he received his 1st vaccine and went into a comma. He was placed in the hospital with a low co2 count of 12 and a high White blood cell count of 20,000. He eventually turned white but has had hypotonia on the left side of his body, many food allergies , only milk left now at 11 years old. He couldn t walk or talk untill very late. His processing form one side of brain to the other in not present. He has a wide gait, no coordination and shows some aspberger symptoms. I believe that he suffered TBI during the second round of potocin when the fetal monitors where placed on his head and his heart stopped. It took them many minutes to take him out. The first round of Potocin his heart rate dropped on belly monitors and my stomach was shook by a nurse and oxygen was given to me and they monitored by heart rate. What do you think? Thank you, Concered parent
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response

Thank you for your query.

It is very evident that your son has had Hypoxic Ischaemic Encephalopathy (HIE) at birth followed by the problem following vaccination. HIE can be due to a number of reasons and in about 1-2% cases no cause can be found. Oxytocin (Pitocin) is given to induce labour pains and does not cause drop in the heart rate. The heart rate drops for other reasons and the doctor tries to deliver the baby faster for which emergency caesarean section is also done.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor